# SDR ASMF200407002

- Difficulty date: July 1, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N505MD
- Make and model: Doug DC-9-82
- Aircraft serial: 49149
- Aircraft time: 60,528 hours, 47,080 cycles
- Engine: Pwa JT8D*
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Part number: 1040T1005
- Part serial: 2788
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT SERVICE, GROUND SPOILER WAS DETECTED OUT OF SERVICE, AUTO SPOILER ACTUATOR WAS REPLACED AND SPOILER TRIMMING WAS PERFORMED AND TESTED AND FAILURE CONTINUE. OPERATIONAL TEST WAS PERFORMED AND  BARS WERE ADJUSTED AND BUSHING AND ACTUATOR WERE REPLACED IAW MM 27-62-05 AND 27-60-00, RESPECTIVELY, TEST CORRECT.
